Welcome to the medhelp neurology forum. Flexeril or cyclobenzaprine or baclofen are not associated with hoarseness of voice. More plausible causes of hoarseness of voice need to be checked like acute laryngitis, vocal cord nodules, allergies, gastro esophageal reflux, smoking, thyroid problems, trauma to larynx, parkinson’s disease and trauma to larynx. Consult an otolaryngologist who will evaluate the causes and treat likewise. Cough suppressants for laryngitis, treat GERD, stop smoking, vocal rest etc will make a difference.
Hope this information helps you. Take care.
Thank you so very much for your quick response. I noticed a change in my voice approx. 1 year ago. No allergies, no trauma, do not smoke, and Dr has ruled out parkinson's disease. I was diagnosed with paramyotonia congenita; but recently have experienced new symptoms. I have had an abnormal emg/ncs, high muscle enzymes in bloodwork, negative mri's of the cervical and neck areas, negative for stiff man's syndrome, and thyroid disorder. I believe dr. is ruling out simpler disorders before he can give me the accurate diagnosis.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.